# SDR DALA1016163260

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 35,846 hours, 16,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE RIGHT EMERGENCY LIGHTS FAULTING TEST.  REPLACED THE BATTERY AND PERFORMED SUCCESSFUL TEST.  A/C RETURNED TO SERVICE.
